# SDR MWEA96131

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Throttle Switch
- Part number: 92743654
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND RAISING GEAR, ALL THREE GEAR UNSAFE LIGHTS REMAINED ON, RETURNED TO MKE.  PERFORMED SEVERAL GEAR SWINGS, COULD NOT DUPLICATE.  CHANGED THROTTLE TRANSFER RELAY AND BOTH INDICATOR LIGHT THROTTLE SWITCHES.  ALL SYSTEMS CHECK GOOD IAW MM 32-60-0 AND 76-10-3.
